# SDR CO1Y200800002

- Difficulty date: March 27, 2008
- Submitted: March 27, 2008
- Operation: General aviation
- Filed by: Leonardo S.P.A. - Aeronautics Division - Aircraft, repair station CO1Y067K
- Aircraft: N725BC
- Make and model: Doug MD-11F
- Aircraft serial: 48503
- Aircraft time: 53,001 hours, 10,332 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HORIZONTAL STABILIZER CTR SECTION, FOUND CORROSION INSIDE BARREL NUT HOLE NR 36 LT HORIZ STAB.
